# SDR UG8A20120610660

- Difficulty date: June 10, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N660CC
- Make and model: Beech 400A
- Aircraft serial: RK319
- Aircraft time: 3,330 hours, 3,262 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 45A63018
- Condition: Failed
- Location: Zone 100
- Part time: 3,330 hours, 3,262 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

SMOKE AND UNCOMMANDED HEAT IN COCKPIT SHORTLY AFTER TAKEOFF.  THE FREON AIR CONDITIONING SYS HAD BEEN DEFERRED DUE TO A DAMAGED DRIVE BELT REQUIRING REPLACEMENT.  THE (M) PROCEDURE 21-50.1 CALLED FOR THE "AIR COND" CIRCUIT BREAKER TO BE PULLED/COLLARED.  WITH THIS CIRCUIT BREAKER PULLED AIR CONDITIONING SYS GOES TO MANUAL MODE, NOT AUTOMATIC MODE THEREFORE THE CABIN VALVE GOES FULL HOT RESULTING IN EXTREME HEAT IN DUCTING WHICH ALSO CAUSED LIGHT SMOKE (PROBABLY FROM DEBRIS).  RESET AIR/COND CIRCUIT BREAKER, SYS OPS CHECKED GOOD.  PULLED CIRCUIT BREAKER 410 FOR FREON AIR SYS VERIFIED FREON AIR SYS INOP. FOUND (M) PROCEDURE FOR DMI 21-50. 1 IDENTIFIES THE WRONG C/B FOR DEACTIVATION.  THE FREON AIR CONDITIONING SYS WAS REPAIRED, THE DEFERRAL CLEARED. THE AIR CONDITIONING SYS WAS VERIFIED TO BE OPS.  MEL PROCEDURE 21-50-1 IS TO BE REWRITTEN.
